Pharmacy Health Children's Paracetamol Suspension 5-12 Years Colour Free 200ml

Pharmacy Health Children's Paracetamol Suspension 5-12 Years Colour Free 200ml
Pharmacy Health Children's Paracetamol Suspension 5-12 Years Colour Free 200ml
For the temporary relief of fever and pain associate with, teething, headache, earache, immunisation, symptoms of cold and flu. Pleasant tasting strawberry-vanilla flavour.
Free from aspirin, ibuprofen, sugar, colour and alcohol.
AUST R 82400
You can buy Pharmacy Health Children's Paracetamol Suspension 5-12 Years Colour Free 200ml online in Australia from Chemist Direct
Shake bottle before use. Administer in water or fruit juice if necessary every 4 to 6 hours as required, not more than 4 times in 24 hours. Do not exceed the recommended dose except on the advice of your doctor.
- Age 5-6 years, weight 18-20kg
Paracetamol 240mg/5mL
This product contains 6.6g of matitol and 11.2g of sorbitol per 44mL (maximum recommended daily dose) which may have a laxative effect or cause diarrhoea in some people. Contains saccharin sodium and hydroxybenzoates.
Always read the label. Use only as directed.
If symptoms persist see your Health Care Professional.